| Catalog Number |
342-10-708 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2024-00232; 342-12-705, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to washout knee and exchange poly.